# SDR DALA2015071004265

- Difficulty date: July 2, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET FOUND WITH COMPOSITE DAMAGE.  REPAIRED THE WINGLET  IAW SRM 51-70-17,57-31-01, AND 51-21-10-377-003.
